Common fixed point theorem in complex valued metric spaces

Antima Sindersiya, Aklesh Pariya, Nirmala Gupta, V. H. Badshah

Abstract


In this paper, we prove a common fixed point theorem in complex valued metric spaces satisfying rational inequality using compatible and weakly compatible mappings. Our result generalizes the recent result of Nashine et al. [6] and Azam et al. [2].

Full Text: PDF

How to Cite this Article:

Antima Sindersiya, Aklesh Pariya, Nirmala Gupta, V. H. Badshah, Common fixed point theorem in complex valued metric spaces, Advances in Fixed Point Theory, Vol 7, No 4 (2017), 572-579

Copyright © 2017 Antima Sindersiya, Aklesh Pariya, Nirmala Gupta, V. H. Badshah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.